# SDR SWAA075955

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 75,872 hours, 51,871 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 61163
- Condition: Disconnected
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  EN ROUTE TO LAS CROSSFEED VALVE STUCK IN OPEN POSITION.  FUEL USED FROM NR 1 TANK ONLY.  INSPECTED AND FOUND CROSSFEED VALVE DISCONNECTED.  RECONNECTED VALVE PER MM.
